R.P. Agarwal, D. O’Regan and D. R. Sahu, Fixed Point Theory for Lipschitzian-type Mappings with Applications,
Springer, New York, 2009.
 S. Alizadeh and F. Moradlou, Strong convergence theorems for m-generalized hybrid mappings in Hilbert spaces,
Topol. Methods Nonlinear Anal. 46 (2015), 315–328.
 S. Alizadeh and F. Moradlou, A strong convergence theorem for equilibrium problems and generalized hybrid
mappings, Mediterr. J. Math. 13 (2016), 379–390.
 S. Alizadeh and F. Moradlou, New hybrid method for equilibrium problems and relatively nonexpansive mappings
in Banach spaces, Int. J. Nonlinear Anal. Appl. 9 (2018), no. 1, 147–159.
 Ch. Chidume, Geometric properties of Banach spaces and nonlinear iterations, Springer, London, 2009.
 A. Genel and J. Lindenstrass, An example concerning fixed points, Israel J. Math. 22 (1975), 81–86.
 K. Goebel and S. Reich, Uniform Convexity, Hyperbolic Geometry, and Nonexpansive Mappings, Marcel Dekker,
New York, 1984.
 T. Ibaraki and W. Takahashi, A new projection and convergence theorems for the projections in Banach spaces,
J. Approx. Theory, 149 (2007), 1–14.
 T. Ibaraki and W. Takahashi, Block iterative methods for finite family of generalized nonexpansive mappings in
Banach spaces, Numer. Funct. Anal. Optim. 29 (2008), 362–375.
 S. Ishikawa, Fixed points by a new iteration method, Proc. Amer. Math. Soc. 40 (1974), 147–150.
 Z. Jouymandi and F. Moradlou, Extragradient methods for solving equilibrium problems, variational inequalities
and fixed point problems, Numer. Funct. Anal. Optim., 38 (2017), 1391–1409.
 Z. Jouymandi and F. Moradlou, Retraction algorithms for solving variational inequalities, pseudomonotone equilibrium problems and fixed point problems in Banach spaces, Numer. Algor. 78 (2018), 1153–1182.
 Z. Jouymandi and F. Moradlou, J-variational inequalities and zeroes of a family of maximal monotone operators
by sunny generalized nonexpansive retraction, Comp. Appl. Math. 37 (2018), 5358–5374.
 S. Kamimura and W. Takahashi, Strong convergence of a proximal-type algorithm in a Banach space, SIAM J.
Optim. 13 (2002), 938–945.
 C. Klin-eam, S. Suantai and W. Takahashi, Strong convergence theorems by monoton hybrid method for a family
generalized nonexpansive mappings in Banach spaces, Taiwanese J. Math. 16 (2012), no. 6, 1971–1989.
 M. Liu, CQ method for generalized mixed equilibrium problem and fixed point problem of infinite family of quasiφ-asymptotically nonexpansive mappings in Banach spaces, Acta Math. Appl. Sin. 30 (2014), no. 4, 931–942.
 W.R. Mann, Mean value methods in iteration, Proc. Amer. Math. Soc. 4 (1953), 506–510. C. Martinez-Yanes and H.K. Xu, Strong convergence of CQ method fixed point biteration processes, Nonlinear
Anal. 64 (2006), 2400–2411.
 K. Nakajo and W. Takahashi, Strong convergence theorems for nonexpansive mappings and nonexpansive semigroups, J. Math. Anal. Appl. 279 (2003), 372–379.
 K. Nakajo, K. Shimoji and W. Takahashi, Strong convergence theorems to common fixed points of families of
nonexpansive mappings in Banach spaces, J. Nonlinear Convex Anal. 8 (2007), 11–34.
 X. Qin and Y. Su, Strong convergence of monotone hybrid method for fixed point iteration processes, J. Syst. Sci.
Complexity, 21 (2008), 474–482.
 S. Reich, A weak convergence theorem for the alternating method with Bregman distance, in: A. G. Kartsatos
(Ed.), Theory and Applications of Nonlinear Operators of Accretive and Monotone Type, Marcel Dekker, New
York, (1996), pp. 313–318.
 W. Takahashi and M. Toyoda, Weak convergence theorems for nonexpansive mappings and monotone mappings,
J. Optim. Theory Appl. 118 (2003), 417–428.
 W. Takahashi, Introduction to Nonlinear and Convex Analysis, Yokohoma Publishers, Yokohoma, 2009.
 W. Takahashi and J.-C. Yao, weak convergence theorems for generalized hybrid mappings in Banach spaces, J.
Nonlinear Anal. Optim. 2 (2011), no. 1, 147–158.
 W. Takahashi, N.-C. Wong and J.-C. Yao, Nonlinear ergodic theorem for positively homogeneous nonexpansive
mappings in Banach spaces, Numer. Funct. Anal. Optim. 35 (2014), no. 1, 85–98.